Pacific Journal of Mathematics

Lifting units in self-injective rings and an index theory for Rickart $C^\ast$-algebras.

Pere Menal and Jaume Moncasi

Article information

Source
Pacific J. Math., Volume 126, Number 2 (1987), 295-329.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699806

Mathematical Reviews number (MathSciNet)
MR869781

Zentralblatt MATH identifier
0575.46060

Subjects
Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 16A54 19A99: None of the above, but in this section 19K56: Index theory [See also 58J20, 58J22] 46C05: Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product)

Citation

Menal, Pere; Moncasi, Jaume. Lifting units in self-injective rings and an index theory for Rickart $C^\ast$-algebras. Pacific J. Math. 126 (1987), no. 2, 295--329. https://projecteuclid.org/euclid.pjm/1102699806


Export citation

References

  • [I] P. Ara and P. Menal, On regular rings with involution, Arch. Math., 42 (1984), 126-130.
  • [2] H. Bass, AlgebraicK-theory, (Benjamin, New York, 1968).
  • [3] S. K. Berberian, Baer *-rings,Grundlehren Band 195 (Springer, Berlin and New York, 1972).
  • [4] M. Breuer, Fredholm theories in von-Neumann algebrasI, Math. Ann., 178 (1968), 243-254.
  • [5] M. Breuer, Fredholm theories in von-Neumann algebras II, Math. Ann., 180 (1969), 313-325.
  • [6] R. G. Douglas, Banach Algebra Techniques in Operator Theory, (Academic Press, New York and London,1972).
  • [7] K. R. Goodearl, von Neumann Regular Rings, (Pitman,London,1979).
  • [8] K. R. Goodearl, Directly finite aleph-nought-continuous regular rings, Pacific J. Math., 100, No. 1, (1982), 105-122.
  • [9] K. R. Goodearl, Notes on Real and Complex C*-algebras, (Shiva Math. Series 5,1982).
  • [10] K. R. Goodearl and P. Menal,preprint.
  • [II] D. Handelman, Finite Rickart C*-algebras and their properties, Studies in Analysis Adv. in Math. Suppl. Studies, 4 (1979), 171-196.
  • [12] P. Menal and J. Moncasi, On regular rings with stable range 2, J. Pure and Appl. Algebra, 24 (1982), 25-40.
  • [13] P. Menal and J. Moncasi,, K of von Neumann regular rings, J. Pure and Appl. Algebra, 33 (1984), 295-312.
  • [14] J. Milnor, Introduction to algebraic K-theory,(Ann. of Math. Studies 72, Princeton, 1971).
  • [15] C. Olsen, Index theoryin von Neumann algebras, (Memoirs of the Amer. Math.So, 294,1984).
  • [16] M. A. Rieffel, Dimension and stable rank in the K-theory of C*-algebras~, Proc. London Math. Soc, (3),46 (1983), 301-333.
  • [17] L. N. Vaserstein, Stable rank of ringsand dimensionality of topological spaces, Funct. Anal. Appl., 5,17-27 (translation 102-110) (1971).
  • [18] L. N. Vaserstein, Bass's first stable range condition, J. Pure and Appl. Algebra, 34 (1984), 319-330.
  • [19] R. C. Walker, The Stone Cech Compactification,(Ergebnisse der Math. Band 83, Springer, Berlin and New York, 1974).